# SDR ASOA2015012812104

- Difficulty date: January 13, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,255 hours, 32,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 426-519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR SUPPORT CORRODED BEYOND LIMITS OF REO 601R-53-41-666 BS 426 - 519.    CUT OUT DAMAGE  IAW REO 601R-53-41-1871, REV P1.  FABRICATED REPAIR IAW REO 601R-53-41-1871, REV P1.  INSTALLED THE REPAIR  IAW REO 601R-53-41-1871, REV P1
